# SDR 97FDEA00236

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Bar
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

A/C INFLIGHT ELECTRICAL POWER FAILURE CAUSING 6,1 AND 4 SPOILER FAULT.  NR 2 ENGINE OIL PRESSURE INDICATION LOSS, AND SHUTDOWN OF THE NR 2 ENGINE.  REMOVED AND REPLACED 231 XD (FOUND TRIPPED AND BUSS BAR WEAK) PER M/M 24-00-00.  PERFORMED ENGINE GROUND RUN PER JRH AND OPS CK OF SPOILERS, ALL CHECKED OK.  INSPECTED NR 1 AND NR 2 GENERATOR FEEDER WIRING FOR CLEARANCE.  ALL CHECKED NORMAL.
